Edgeworth rejective core and dividends equilibria of satiated exchange economies
Nizar Allouch and
Journal of Mathematical Economics, 2013, vol. 49, issue 1, 1-6
For an exchange economy, under assumptions which did not bring about the existence of equilibrium with dividends as yet, we prove the non-emptiness of the Edgeworth rejective core. Then, via Konovalov (1998, 2005)’s decentralization result, we solve the equilibrium with dividends existence problem. Adding to the same assumptions a weak non-satiation condition which differs from the weak non-satiation assumption introduced by Allouch and Le Van (2009), we show in the last section the existence of a Walrasian quasiequilibrium. This result, which fits with exchange economies whose consumers’ utility functions are not assumed to be upper semicontinuous, complements the one obtained by Martins-da-Rocha and Monteiro (2009).
Keywords: Exchange economy; Satiation; Equilibrium with dividends; Rejective core; Edgeworth rejective core; Aubin rejective core; Core equivalence (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:49:y:2013:i:1:p:1-6
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().